# SDR UHLA201512040830

- Difficulty date: December 4, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N867RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000130
- Aircraft time: 23,202 hours, 14,756 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR PAX FWD OPEN EICAS MESSAGE IN FLIGHT, PRESSURE NORMAL. CLEANED SWITCHES ON MAIN DOOR AND OPS CHECK IAW AMM 52-70-00.  OPS CHECK GOOD.
